@article{(Open Science Index):https://publications.waset.org/pdf/4087,
	  title     = {New Stabilization for Switched Neutral Systems with Perturbations},
	  author    = {Lianglin Xiong and  Shouming Zhong and  Mao Ye},
	  country	= {},
	  institution	= {},
	  abstract     = {This paper addresses the stabilization issues for a class of uncertain switched neutral systems with nonlinear perturbations. Based on new classes of piecewise Lyapunov functionals, the stability assumption on all the main operators or the convex combination of coefficient matrices is avoid, and a new switching rule is introduced to stabilize the neutral systems. The switching rule is designed from the solution of the so-called Lyapunov-Metzler linear matrix inequalities. Finally, three simulation examples are given to demonstrate the significant improvements over the existing results.
},
	    journal   = {International Journal of Computer and Information Engineering},
	  volume    = {3},
	  number    = {9},
	  year      = {2009},
	  pages     = {2254 - 2261},
	  ee        = {https://publications.waset.org/pdf/4087},
	  url   	= {https://publications.waset.org/vol/33},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 33, 2009},
	}